| Model Number |
01.26.45.0046 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/08/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 november 2020: lot 2001422: (b)(4) items manufactured and released on 04-june-2020.Expiration date: 2025-may-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs director: few weeks after cementless total hip arthroplasty, the surgeon decided to change the acetabular shell.In the radiographic image the cup shows excessive inclination (too horizontal).The reason of this position is unknown.We cannot tell if this was the primary position and, if so, the reasons of this choice as no preoperative or immediate postoperative x-ray is available.It is very likely that the cup never found its primary stability, perhaps because of insufficient press-fit or insufficient bone quality/bone preparation.
Event or Problem Description
2 months after primary surgery, the patient returned for revision surgery due to malpositioned cup, detected during routine surgery follow up visit.Amis revision approach was utilized, the cup was found to be well fixed but grossly malpositioned.Cup has been revised successfully, mpact revision cup used.